# SDR DALA2025011600397

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 62,500 hours, 32,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3114 DIRTY SOCK SMELL COCKPIT AND FWD GALLEY. CORRECTIVE ACTION: COMPLIED WITH AMDS WORK CARD 0550-2002. (0762737)
